# SDR FDEA201010134039

- Difficulty date: October 13, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- Engine: Rroyce RB211*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 418-440, LBL 24, SEAT TRACK IS GOUGED. REMOVED GOUGE IAW SRM 51-10-02.  AFTER REWORK, FOUND OUT OF LIMITS IAW SRM 53-00-  52, FIG.101, DETAIL 7; L=1.5",W=1.0",D=.019". FABRICATED NEW SEAT TRACK, MATL ID BAC 1520-792, BATCH 1891618. INSTALLED NEW SEAT TRACK IAW SRM 51-40-02, AT BS 418-440, LBL 24.  MAJOR REPAIR.
